Mouth Sores

The oncologist’s staff warned me that mouth sores are a common side effect of chemo and to let them know when it happened so they could give me a prescription for “Magic Mouthwash.”

In anticipation I switched to an herbal toothpaste from Melaleuca (their Classic mint tooth polish). The chemo almost immediately made my gums feel sort of shriveled and dry. But I never had any mouth sores throughout chemo. I did have a couple in the months after I completely chemo and for about a year after chemo I had cold sores in my nose, which I can only assume was another related side effect.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: